Alert archive / Washington / Wind Advisories in 2007
Wind Advisory 10, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Mar 14, 2007, 11:14 AM PDT for Kittitas County, Yakima County, Washington. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2007, 11:14 AM PDT (18:14 UTC)
- Expired
- Mar 14, 2007, 6:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Pendleton, OR
Counties Kittitas County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 6.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 141814 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1114 AM PDT WED MAR 14 2007 ...WINDY CONDITIONS EXPECTED ACROSS THE KITTITAS VALLEY TODAY... .PRESSURE GRADIENTS WILL TIGHTEN TODAY CREATING WINDY CONDITIONS ACROSS THE KITTITAS VALLEY THROUGH THE AFTERNOON. SUSTAINED NORTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. WAZ026-150100- /O.NEW.KPDT.WI.Y.0010.070314T1814Z-070315T0100Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 1114 AM PDT WED MAR 14 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. SUSTAINED NORTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
1 follow-up statement
000 WWUS76 KPDT 150046 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 546 PM PDT WED MAR 14 2007 WAZ026-150200- /O.EXP.KPDT.WI.Y.0010.000000T0000Z-070315T0100Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 546 PM PDT WED MAR 14 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE IN THE KITTITAS VALLEY THIS EVENING WITH LIGHT WINDS EXPECTED BY EARLY THURSDAY MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 14, 9:55 AM PDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 14, 9:55 AM PDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 955 AM PDT WED MAR 14 2007 UPDATED AVIATION DISCUSSION .SHORT TERM...SOME LOCALLY BREEZY WINDS ARE POSSIBLE AND A SHOWER MAY OCCUR ALONG THE CREST OF THE CASCADES ON A WESTERLY UPSLOPE FLOW. OTHERWISE HIGH PRESSURE WILL DOMINATE THE AREAS WEATHER TODAY WITH MOSTLY DRY CONDITIONS. TEMPERATURES ARE IN THE BALL PARK FOR AFTERNOON HIGHS AND DO NOT PLAN TO MAKE CHANGES AS THE PRESENT FORECAST APPEARS ON TRACK. && .AVIATION DISCUSSION...VFR CONDITIONS WILL CONTINUE FOR ALL TAF SITES AND ALONG ALL TWEB ROUTES FOR THE NEXT 24 HOURS. && .PRELIMINARY POINT TEMPS/POPS... PDT 54 32 59 36 / 10 0 0 0 ALW 55 34 60 39 / 10 0 10 0 PSC 58 28 60 33 / 10 0 10 10 YKM 53 26 56 30 / 10 0 10 10 HRI 58 26 60 32 / 10 0 0 10 ELN 52 24 54 29 / 10 10 10 10 RDM 57 22 62 26 / 10 10 0 0 LGD 54 25 55 30 / 10 10 0 10 GCD 56 24 61 29 / 10 10 0 10 DLS 55 31 62 36 / 10 0 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 97/80
Hazardous weather outlook, Mar 14, 6:12 AM PDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 612 AM PDT WED MAR 14 2007 ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-151215- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN- OCHOCO-JOHN DAY HIGHLANDS- 612 AM PDT WED MAR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A WEAK DISTURBANCE WILL CROSS THE AREA THIS MORNING BRINGING A CHANCE OF RAIN SHOWERS TO THE EAST SLOPES OF THE WASHINGTON CASCADES. STRENGTHENED PRESSURE GRADIENTS WILL CREATE BREEZY WINDS ACROSS SOUTHERN WASHINGTON AND NORTHERN OREGON TODAY. RIVER LEVELS CONTINUE TO FALL AND ALL FLOOD WARNINGS HAVE BEEN CANCELLED BUT SEVERAL REMAIN NEAR OR ABOVE BANKFULL IN THE YAKIMA AND KITTITAS VALLEYS. PLEASE REFER TO THE LATEST NATIONAL WEATHER SERVICE FLOOD BULLETIN FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HIGH PRESSURE OVER THE AREA WILL KEEP CONDITIONS DRY AND TEMPERATURES WELL ABOVE NORMAL THROUGH SUNDAY. MONDAY AND TUESDAY WILL SEE SYSTEMS MOVING THROUGH THE AREA FOR A SLIGHT CHANCE OF RAIN SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN CURRENTHAZARDS.
Nearby
Wind Advisories in Washington, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.